Hello everyone. I am a recently diagnosed CML patient (34 year old male). I had a physical only 3 weeks ago where my WBC came back astronomically high. It's been a crazy 3 weeks to say the least (feels more like 3 months)!
Early last week I started taking Tasgina. The first few days I dealt with minor headaches and general body aches (no big deal as I knew these were common side effects). A few nights ago I started dealing with leg aches while I was sleeping. I'd wake up around 1 or 2am and my both my legs would be sore generally below the knee. It's not a sharp or shooting pain, more of an ache that just won't go away. I would toss and turn for hours trying to get back to sleep. When I take an Advil the discomfort would go away. If I get up and walk around the house the pain starts to go away. During the day at work I am generally fine. The pain really only occurs at night. Last night I took an Advil before going to bed (at the suggestion of one of my doctors) and although I woke up a couple of times at night, I did not have any leg aches. I did some research online and it seems like the symptoms I have maybe restless leg syndrome (RLS). I mentioned this to the research nurse and physicians assistant and they said it wasn't a normal side effect and that I should just monitor it.
Before being diagnosed I generally went to the gym and did cardio 3-4 times a week. Since I found the news I have not done much physical exercise as I am trying to conserve my energy for the time being and also trying to get used to my new lifestyle. So perhaps it is more that my legs are not as active as they used to be. This morning I took a brisk 25 minute walk around my neighborhood, as way to start getting back to the exercise routine.
Has anyone else dealt with leg aches durning the night while taking Tasigna?